# SDR 97ZZZX1623

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N805GT
- Make and model: Cessna 650
- Aircraft serial: 6500212
- System (JASC): 2460 · DC Power Distribution System
- Part: Overlay
- Part number: 99143871
- Condition: Shorted
- Location: Pilot Cb Panel
- Part time: 2,988 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REINSTALLATION OF THE PILOT'S SIDE MAIN CIRCUIT BREAKER PANEL OVERLAY, THE ATTACHING SCREW INSTALLED IN THE AFT CENTER MOUNT HOLE CONTACTED THE VERTICAL LEG OF A BUSS BAR.  THE BUSS BAR IS LOCATED DIRECTLY BEHIND (OUTBOARD OF THE MOUNTING NUTPLATE.  THE SCREW BEING INSTALLED WAS ONLY SLIGHTLY LONGER, APROXIMATELY .0625 INCH, THAN THE ONE ORIGINALLY INSTALLED.  WHEN THE AIRCRAFT WAS POWERED UP, AN ELECTRICAL SHORT CIRCUIT TO GROUND OCCURRED RESULTING IN DAMAGE TO THE CIRCUIT BREAKER PANEL, PANEL OVERLAY, SCREW, NUTPLATE, AND WIRING.
